Talk

Advanced search

Emotional Crazy Person since coming off Yasmin

(1 Post)
sleepdeprivedmadwoman Fri 28-Mar-14 14:08:41

Hi, I am new here, so please be gentle.
I have just stopped taking Yasmin after my last pack ended and we are hoping to ttc number 2. Had I carried on taking it today would be day 5 of the pack.
The last couple of days I have been teary, irrational, moody etc. In fact I have been a complete cow to live with. I am also getting headaches, nausea and intermittent stomach pains which does not help. I don't remember feeling like this when I stopped it to have number 1. Has anybody else had this and if so did it last for long??? At this rate DH and I will be so peed off with each other there will be no dtd.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now